# SDR CA090624004

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,793 hours
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 601R593201
- Condition: Failed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPS CHECK OF WING DEICE STANDBY THERMAL SWITCHES WAS CALLED UP DURING A SCHEDULED "C" CHECK INSP.  MOST OF  THERMAL SWITCHES FAILED THE OPS CHECK.  NEW SWITCHES WERE DRAWN FROM STOCK AND RETESTED PRIOR TO INSTALLATION.  MOST OF THESE NEW SWITCHES TESTED WERE REGISTERING AROUND 200 DEGREES CELCIUS.  CORRECT PARAMETERS SHOULD BE 218+- 8 DEGREES CELCIUS.  BATCH NR ON PO`S WERE 1501528 AND 1501226.
